# SDR DALA2021080604472

- Difficulty date: August 5, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N358NB
- Make and model: Airbus A319-114
- Aircraft serial: 1897
- Aircraft time: 47,352 hours, 24,215 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Frm 4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3158 - CRACK INDICATION FOUND ON FRAME 4 LH VERTICAL STIFFENER. CORRECTIVE ACTION: PERFORMED VERTICAL STIFFENER REWORK ON FRAME 4 LH PER AMDS CARD 5311 (1900785)
